Management Of Allergies Such As Hives After Taking Medication?
Thank you for asking at HealthReplies.com.
A history of hepatomegaly with bright liver is also known as fatty liver. in patients with fatty liver, it shows impaired liver function due to accumulation of fat in the liver about 5% of the day's weight. So that if the accumulation of fat is greater than 5% can increase the risk of hepatomegaly.
While there are complaints of skin rashes, itching, and bumps after you consume drugs, including antibiotics, it may be caused by an allergic reaction to one drug that you consume. So identifying the name or type of drug that you are taking, is an important step to identify allergens and avoid them in the future.
If at this time you feel complaints of itching and bumps, then you can try several ways to help recovery, such as:
1. give lotion powder containing calamine, this lotion powder to help reduce complaints of itching that you feel.
2. Get enough rest
3. avoid sleeping late
4. give CTM for the initial stage, you can buy at the nearest drugstore, use according to the instructions for use on the packaging
However, if this complaint has not improved with some of the above efforts after 2 days, then you should immediately return to your doctor for evaluation and re-examination. The doctor will conduct a physical examination and evaluation of treatment. So the doctor can give further treatment related to the allergic reaction you feel.
So that we can convey.